# SDR AALA202503140268

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 43,819 hours, 18,553 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT MAIN FUEL PUMP LIGHT CAME ON INFLIGHT WHEN TOTAL FUEL IN LEFT TANK HIT APPROXIMATELY 5000 LBS. DURING TROUBLESHOOTING, PER FIM 28-22-00-810-803, FOUND LIGHT INDICATION TO BE OPERATIONAL. LEFT AFT BOOST PUMP DID NOT OPERATE NORMAL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
